Electron. J. Diff. Equ., Vol. 2015 (2015), No. 294, pp. 1-11.

Nonlinear Ritz approximation for Fredholm functionals

Mudhir A. Abdul Hussain

In this article we use the modify Lyapunov-Schmidt reduction to find nonlinear Ritz approximation for a Fredholm functional. This functional corresponds to a nonlinear Fredholm operator defined by a nonlinear fourth-order differential equation.

Submitted December 24, 2014. Published November 30, 2015.
Math Subject Classifications: 34K18, 34K10.
Key Words: Bifurcation theory; Lyapunov-Schmidt local method; nonlinear fourth-order differential equation.

Show me the PDF file (238 KB), TEX file, and other files for this article.

Mudhir A. Abdul Hussain
Department of Mathematics
College of Education for Pure Sciences
University of Basrah, Basrah, Iraq
email: mud_abd@yahoo.com

Return to the EJDE web page